# SDR ALG2003F00040

- Difficulty date: October 16, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 303267
- Part serial: 20256
- Condition: Inoperative
- Location: Fire Detection
- Component: Caution Panel
- Component part number: 7655001001140
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN UP, NR 2 ENGINE FIRE DETECTION ACTIVATED.  THE MECHANIC REMOVED AND REPLACED THE NR 2 ENGINE CONTROL AMP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
